Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Nonequilibrium detailed fluctuation theorem for repeated discrete feedback

From Thermodynamics of Computation
reference groups
General Non-equilibrium Statistical Physics
Stochastic Thermodynamics
author-supplied keywords
keywords
authors
Jordan M. Horowitz
Suriyanarayanan Vaikuntanathan
title
Nonequilibrium detailed fluctuation theorem for repeated discrete feedback
type
journal
year
2010
source
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
volume
82
issue
6
link
https://www.mendeley.com/catalogue/06d23247-b3de-371a-b000-565f64adaa10/(0)

Counts

Citation count
148
Page views
1

Identifiers

  • doi: 10.1103/PhysRevE.82.061120 (Google search)
  • issn: 15393755
  • sgr: 78651467539
  • arxiv: 1011.4273
  • scopus: 2-s2.0-78651467539
  • pui: 361110795